# SDR CA130913004

- Difficulty date: September 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-76N
- Aircraft time: 41,331 hours
- Engine: Ge CFM567B24
- System (JASC): 3417 · Air Data Computer
- Part: Module
- Part number: C17001CA01
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT DIVERTED DUE TO IAS DISAGREE WARNING.  IAS AND ALT DISAGREE WAS REPORTED ON INBD LEG.  FIM 34-21, TASK 801 CARRIED OUT MSG 34 21 038 FOUND ACTIVE.  FIM 34-21-824 CARRIED OUT AND FAULT MESSAGE RESET.  ALSO FTD-737-NG-34-12001 RECOMMENDS CARRIED OUT NO PITOT HEAT TEST.  PITOT HEAT TESTED SERVICEABLE.  RT ADIRU REPLACED IAW AMM 34-21-01 OPS CHECK NORMAL.   ADIRU REMOVE PN: S242A101-006, SN: 100021374, TSI 40335:20, CSI 18757  ON FLIGHT CREW REPORTED IAS DISAGREE AGAIN.  CREW DECIDED TO DIVERT FROM ORIGINAL DESTINATION.  TROUBLESHOOTING FOUND FAULT CODES 31-65060 AND 31-65050 RECORDED IN CDS HISTORY.  COMPLETED FIM 31-62, TASK 875 AND 31-62, TASK 876, WITH NO FAULTS FOUND,  NO CURRENT FAULTS AND NO TESTS FAILED.  2 STATIC AIR DATA MODULE, REPLACED FOR TROUBLESHOOTING AND TESTED SERVICEABLE IAW MM 34-21-04.  ADM REMOVE, PN: C17001CA01 SN: 5338 TSI 26371:38, CSI 12367.
